MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959124
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 04/24/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2012: patient was diagnosed with ventral hernia thereby underwent open repair with implant of sepramesh ip (device 1).Per op notes, ¿the hernia sac was identified and dissected away from surrounding tissues.The herniated contents were peritoneal fat was dissected away and removed.All the adhesions were cleared.A sepramesh ip (device 1) was trimmed and placed in the defect and sewn using sutures.¿ (b)(6) 2012: patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with implant of sepramesh ip (device 2).Per op notes, ¿the fascial defects in the middle of the abdomen above and below the previous repair.The previous mesh was intact.Several adhesions of the omentum to abdominal wall were lysed.The multiple defects were noted and reduced.A sepramesh ip (device 2) was trimmed and placed to cover all the defects and secured using sutures.The mesh was tacked using fixation device.¿ (b)(6): patient was diagnosed with recurrent multiple incisional or ventral hernias thereby underwent laparoscopic repair with excision of sepramesh ip (device 1 and 2) and implant of sepramesh ip (device 3 and 4).Per op notes, ¿two moderate hernia defects around the periumbilical region of prior repair were noted.There was omentum adherent to the abdominal wall and prior mesh (device 1 and 2) were taken down.The inferior corners of the prior mesh (device 1 and 2) were pulled away and come loose were excised.Two sepramesh ip (device 3 and 4) were trimmed and placed in the defects with sutures.The meshes were secured with permafix fixation device.¿ (b)(6) 2015: patient was diagnosed with recurrent incisional ventral hernia thereby underwent open repair with excision of sepramesh ip (device 3 and 4) and implant of bard soft mesh (device 5).Per op notes, ¿a large ventral hernia sac was identified and dissected free from surrounding tissues.There were multiple layers of mesh (device 3 and 4) in the midline were excised.Adhesiolysis was performed.The hernia sac was removed.Component separation was performed.A bard soft mesh (device 5) was placed and onlay and tacked using staples.The excess skin was excised.¿ (b)(6) 2015: patient was diagnosed with recurrent multiple incisional ventral hernias thereby underwent open repair with excision of bard soft mesh (device 5) and implant of ventralight st (device 6 and 7), bard soft mesh (device 8).Per op notes, ¿previous incision was opened.The prior mesh (device 5) was separated off from the abdominal wall.The previous mesh (device 5) was removed.The hernia defect with small bowel were reduced.Lysis od adhesions were performed.Two ventralight st (device 6 and 7) were placed to cover the entire defect and secured using sutures.A bard soft mesh (device 8) was placed as an onlay and tacked with stapler.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2012) is considered to be a best estimate.This mdr represents the sepramesh ip (device 3).Additional supplemental emdr's were submitted to represent the sepramesh ip (device 1), sepramesh ip (device 2), bard soft mesh (device 5) and bard soft mesh (device 8).An additional mdr was submitted to represent the sepramesh ip (device 4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24379420
Report Number1213643-2026-00172
Device Sequence Number16107636
Product Code FTL
UDI-Device Identifier00801741031793
UDI-Public(01)00801741031793(17)140728(10)HUWG0077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2014
Device Catalogue Number5959124
Device Lot NumberHUWG0077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale